Connect with others who understand.

sign up log in
About MyLupusTeam

Connect with others who understand.

sign up log in
About MyLupusTeam
Real members of MyLupusTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Stomach Emptying Problems

Stomach Emptying Problems

Does anyone have problems with stomach emptying
I was at the GI yesterday an they think that could be causing some of my pain,weight loss, lack of hunger an always feeling full
They just don't know if they will ever be able to tell if it's from meds or GI problems.
Today after thinking about it I believe it tho because yesterday I ate 2 spoons of peanut butter an 1/2 a sandwich an I was stuffed. Today at noon I was starving an could only eat about 1/4 cup of pasta salad an 1/2 cup of soup… read more

posted about 6 years ago
A MyLupusTeam Member said:

@A MyLupusTeam Member 'you poor buggar' (that's a NZ colloquialism for you) but wait there's more, you must be so fed up. Anyway, what I wanted to say, is if you are medically unable to meet you daily nutritional needs, because of gastro/digestion problems, then you are eligible for the cans of 'Ensure' meal in a can supplement, through a nutritionist prescription, either your Doctor or a referral to a nutritionist should be how you source Ensure Or its equivalent, it might have a different Tradename. I hope this has already been suggested to you, as you simply cannot become malnourished, on top of everything else. That would equate to neglect. Lots of people who have dietary issues get adequate daily nutrition with these cans of 'yummy Strawberry, Vanilla or Chocolate flavoured Ensure' All the very best, and I am so looking forward to any news form your doctors visit that you may wish to share. Regards, Margaret. PS Try to suck something to stimulate saliva enzyme that help with oral hygiene and digestion.

posted about 6 years ago
A MyLupusTeam Member said:

Gastroparesis. I was diagnosed with that a few months ago. There is a medication that helps your stomach to empty. I don't use it. My Dexilant helps.

posted about 6 years ago
A MyLupusTeam Member said:

luckily, I don't have that exact type of problem...I get too full easily, then when that happens, I break out into a cold sweat....sometimes, so bad I throw up, eventually, it passes...why not trying to stay off peanut butter? if I eat too much, ie 2-3Ts, I react as I've stated...hope this helps, am so sorry this has happened to you! blessings

posted about 6 years ago
A MyLupusTeam Member said:

I also have gastroparesis it's the worst I also have it lost weight I was diagnosed with this before I found out about the Lupus now they seem to think I've had lupus longer than my diagnosis date. My gastroparesis is getting worse I was tested the first time maybe 6-7 yrs. ago and then tested again last year and it has gotten a lot worse. They think the next step is placing like a pacemaker on my intestines I'm not sure I wanna do that I haven't heard a lot of success stories about that working for people. I wish u the best and hope u find relief

posted about 6 years ago
A MyLupusTeam Member said:

It's just been 28 hours since I last ate an I'm still not hungry but I know I need too an this 6oz cup of yogurt is a struggle

posted about 6 years ago
Already a Member? Log in